Anneaux presque intégralement clos

Paul-Jean Cahen

Annales scientifiques de l'Université de Clermont. Mathématiques (1987)

  • Volume: 91, Issue: 24, page 61-64
  • ISSN: 0249-7042

How to cite

top

Cahen, Paul-Jean. "Anneaux presque intégralement clos." Annales scientifiques de l'Université de Clermont. Mathématiques 91.24 (1987): 61-64. <http://eudml.org/doc/80566>.

@article{Cahen1987,
author = {Cahen, Paul-Jean},
journal = {Annales scientifiques de l'Université de Clermont. Mathématiques},
keywords = {almost integrally closed rings; quadratic extensions of the field of rational numbers; polynomial ring},
language = {fre},
number = {24},
pages = {61-64},
publisher = {UER de Sciences exactes et naturelles de l'Université de Clermont},
title = {Anneaux presque intégralement clos},
url = {http://eudml.org/doc/80566},
volume = {91},
year = {1987},
}

TY - JOUR
AU - Cahen, Paul-Jean
TI - Anneaux presque intégralement clos
JO - Annales scientifiques de l'Université de Clermont. Mathématiques
PY - 1987
PB - UER de Sciences exactes et naturelles de l'Université de Clermont
VL - 91
IS - 24
SP - 61
EP - 64
LA - fre
KW - almost integrally closed rings; quadratic extensions of the field of rational numbers; polynomial ring
UR - http://eudml.org/doc/80566
ER -

References

top
  1. [1] N. Bourbaki: Algèbre commutative, Hermann, Paris. Zbl0141.03501
  2. [ 2 ] Z.I. Borevitch et I.R. Chafarevitch: Théorie des nombres, Gauthier-Villars, Paris. Zbl0145.04901MR205908

NotesEmbed ?

top

You must be logged in to post comments.